# SDR DL72S951112

- Difficulty date: March 3, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N467DA
- Make and model: Boeing 727232
- Aircraft serial: 20744
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Plate Web
- Part number: 651841483
- Condition: Cracked
- Location: Bs 270 Rh Side
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION AT CV-2, THE RT SIDEWALL WEB OF THE NOSE WHEEL WELL WAS FOUND CRACKED AT STA 270.  IN ACCORDANCE WITH BAC S/B 727-53-145, THE DAMAGED PORTION OF THE WEB WAS TRIMMED OUT, AND A DOUBLER AND 4 REPAIR STRAPS WERE INSTALLED.
